On the core of ordered submodular cost games


Faigle, Ulrich and Kern, Walter (2000) On the core of ordered submodular cost games. Mathematical programming, 87 (3). pp. 483-499. ISSN 0025-5610

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:A general ordertheoretic linear programming model for the study of matroid-type greedy algorithms is introduced. The primal restrictions are given by so-called weakly increasing submodular functions on antichains. The LP-dual is solved by a Monge-type greedy algorithm. The model offers a direct combinatorial explanation for many integrality results in discrete optimization. In particular, the submodular intersection theorem of Edmonds and Giles is seen to extend to the case with a rooted forest as underlying structure. The core of associated polyhedra is introduced and applications to the existence of the core in cooperative game theory are discussed.
Item Type:Article
Copyright:© 2000 Springer
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/79986
Official URL:https://doi.org/10.1007/s101070050008
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 140636